Periodic convolution equations and properties of their solutions
Doklady Akademii Nauk, Tome 192 (1970) no. 1, pp. 52-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_1_a12,
author = {V. A. Babeshko},
title = {Periodic convolution equations and properties of their solutions},
journal = {Doklady Akademii Nauk},
pages = {52--54},
year = {1970},
volume = {192},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_1_a12/}
}
V. A. Babeshko. Periodic convolution equations and properties of their solutions. Doklady Akademii Nauk, Tome 192 (1970) no. 1, pp. 52-54. http://geodesic.mathdoc.fr/item/DAN_1970_192_1_a12/